MAUDE Adverse Event Report: Arthrex, Inc. SP 2.6 mm Knotless FiberTak Anchor; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

Arthrex, Inc. SP 2.6 mm Knotless FiberTak Anchor; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number SP 2.6 mm Knotless FiberTak Anchor
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 08-sep-2026, a sales representative reported via email that an ar-3641sp self-punching knotless 2.6 fibertak anchor experienced an issue during a subscapularis repair procedure performed on (b)(6)-2026.The anchor was inserted through the guide, implanted, and set as intended.The shuttle sutures were reported to slide freely.After the repair suture was passed through the subscapularis tendon and shuttling was initiated, the shuttle suture snapped before the repair suture reached the anchor.The reporter stated that minimal force was being applied and no resistance had been encountered at the time the shuttle suture broke.The anchor was subsequently drilled out and replaced with another ar-3641sp self-punching knotless 2.6 fibertak anchor (lot 15459438).The procedure was completed successfully with the replacement device.No remnants of the initial anchor remained in the patient.The reported delay was approximately one minute, and no additional anesthesia was required.No patient harm was reported.Additional information was received on 10-sep-2026: the shuttle suture broke approximately 3 inches short of the passing loop.The surgeon reported that the shuttle suture had been passed through an ar-6530td cannula prior to the break.No damage to the surrounding bone or soft tissue occurred during removal of the initial anchor.No patient injury or adverse outcome was reported.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
SP 2.6 mm Knotless FiberTak Anchor
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50867265
Report Number1220246-2026-04861
Device Sequence Number13089904
Product Code MBI
UDI-Device Identifier00888867341906
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSP 2.6 mm Knotless FiberTak Anchor
Device Catalogue NumberAR-3641SP
Device Lot Number15580287
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown